Academic Journals Database
Disseminating quality controlled scientific knowledge

Existence of solutions for an abstract second-order differential equation with nonlocal conditions

ADD TO MY LIST
 
Author(s): Eduardo Hernandez M.

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2009;
Issue: 96,;
Start page: 1;
Date: 2009;
Original page

Keywords: Second order differential equations | cosine function of operators | abstract Cauchy problem

ABSTRACT
We discuss the existence of mild solutions for abstract second-order differential equation with nonlocal conditions. Also we consider some application of our results.
Affiliate Program      Why do you need a reservation system?